# SDR AALA201810049027

- Difficulty date: October 3, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 20,580 hours, 3,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. WHILE ACCOMPLISHING EPSU BATTERY CAP CHECK BATTERY AT 4L FAILED. REPLACED EPSU BATTERY AT 4L PER AMM 33-51-38. OPERATIONS CHECK GOOD.
